# SDR DALA2022092606285

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767
- Aircraft serial: 29711
- Aircraft time: 86,828 hours, 15,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 DOOR 1L GIRT BAR NOT IN CARRIER, CORRECTIVE ACTION: INSTALLED GIRT BAR INTO CARRIER IAW B767 AMM 25-66 (9076866)
